# SDR SWAA2022022173299

- Difficulty date: February 16, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737*
- Aircraft serial: 32523
- Aircraft time: 50,816 hours, 30,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR STOW CLIP DOES NOT HOLD GIRT BAR IN PLACE WHEN DOOR IS OPENED. / [01] INSPECTED FWD SERVICE DOOR SLIDE PER AMM 25-66-01. ADJUSTED REAR GIRT BAR STOW SLIP; GIRT BAR NOW STAYS IN PLACE WHILE DOOR IS OPENED.
